# SDR AALA202007189030

- Difficulty date: June 11, 2020
- Submitted: July 18, 2020
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 61,390 hours, 23,867 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BSE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ON THE KEEL BEAM CRACKED AT FR 42 AND Y325. REPLACED  HINGE FITTING PER SRM 51-42-11-801 AND 51-72-11-001-911.
